# SDR CALA9800465

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN J-BEAM ABOVE AND INBOARD OF NR 7 SPOILER ACTUATOR.  THE J-BEAM WAS REPAIRED IAW ECRA 5750-02193 AND EA 26865-5075.
